Shalika germs on GSp(4)
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque no. 171-172  (1989), p. 195-256
@incollection{AST_1989__171-172__195_0,
     author = {Hales, Thomas C.},
     title = {Shalika germs on $GSp(4)$},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     pages = {195-256},
     zbl = {0698.22011},
     mrnumber = {1021504},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__171-172__195_0}
}
Hales, Thomas C. Shalika germs on $GSp(4)$, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 195-256. http://www.numdam.org/item/AST_1989__171-172__195_0/

[H] Thomas Hales, thesis, Princeton University.

[H-Ch] Harish-Chandra, Admissible Invariant distributions on reductive p-adic groups, Queens papers in Pure and Applied math. No. 48, 1978, 281-347. | MR 579175 | Zbl 0433.22012

[L] R. P. Langlands, Orbital integrals on forms of SL(3), I. American Journal of Mathematics, 105, (1983) 465-506. | Article | MR 701566 | Zbl 0525.22012

[L2] R. P. Langlands, Les débuts d'une formule des traces stable, Publications math, de l'Univ. de Paris VII, 13, (1983). | MR 697567 | Zbl 0532.22017

[LS] R. P. Langlands and D. Shelstad, On principal values on P-adic manifolds, Lie Group Representations II, Lecture Notes in Math, 1041, Springer-Verlag, Berlin (1984). | MR 748510 | Zbl 0537.22010

[LS2] R. P. Langlands and D. Shelstad, On the definition of transfer factors, Math. Ann. 278, 219-271 (1987). | Article | MR 909227 | Zbl 0644.22005

[LS3] R. P. Langlands and D. Shelstad, Descent for transfer factors, preprint. | Article | MR 1106907 | Zbl 0743.22009

[R] J. Rogawski, thesis, Princeton University.

[R2] J. Rogawski, An application of the building to orbital integrals, Compositio Math., Vol 42, Fasc. 3, (1981) 417-423. | Numdam | MR 607380 | Zbl 0471.22020

[Sh] J. A. Shalika, A theorem on semi-simple p-adic groups, Annals of Math. 95 (1972) 226-242. | Article | MR 323957 | Zbl 0281.22011

[Sp] N. Spaltenstein, Classes unipotentes et sous-groupes de Borel, Lecture Notes in Math. 946, Springer-Verlag, Berlin Heidelberg, New York (1982). | MR 672610 | Zbl 0486.20025